# SDR AALA2019031179003

- Difficulty date: March 6, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N992AU
- Make and model: Airbus A321-231
- Aircraft serial: 7157
- Aircraft time: 7,579 hours, 2,863 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Inoperative
- Location: L3 Door Area
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE FLASHLIGHT AT THE L3 DOOR WAS INOPERATIVE.  REMOVED AND REPLACED THE FLASHLIGHT IAW AMM 25-65-00.
